# SDR SIMA200416205

- Difficulty date: May 29, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N384AE
- Make and model: Saab 340B
- Aircraft serial: 340B384
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7252814417
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, THE BOTTOM FRAME UPPER FLANGE AT STATION 258, 17 INCHES FROM OUTBOARD HAS SINGLE ISOLATED CORROSION PIT.  REMOVED CORROSION BY DRILLING A .215 DIAMETER HOLE.  WET INSTALLED A NAS1241AD6 RIVET CUT TO LENGTH.  REPAIR DONE IAW SAAB REPAIR STATEMENT 340SDS007185 PARA 2 DATED MAY 28, 2004.  (M)
